MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon break occurred.The stenosed target lesion was located in the left anterior descending artery.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon break.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B3: used the first date of the month of the aware date as no event date was provided.G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon break occurred.The stenosed target lesion was located in the left anterior descending artery.A 7.0 x 60, 75 cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon break.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.It was further reported that the balloon has an air leak.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24755628
Report Number2124215-2026-17806
Device Sequence Number21107436
Product Code LIT
UDI-Device Identifier08714729793861
UDI-Public(01)08714729793861(17)281204(10)38114452
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070670
Device Catalogue NumberH74939171070670
Device Lot Number0038114452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown